# SDR CALA2025092609293

- Difficulty date: September 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737-8
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A94815
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD CARGO COMPARTMENT AT AFT AIR CONDITIONING DISTRIBUTION BAY AT BS 500I, STR 19R HAS BRACKET CRACKED.   REMOVED AND REPLACED RIGHT FWD CARGO COMPARTMENT GUSSET AT AFT AIR CONDITIONING DISTRIBUTION BAY AT BS 500I, STR 19-R IAW SRM 51-40-02-0G-0 AND DWG 143A7902.
